# SDR HYIA20181218001

- Difficulty date: December 14, 2018
- Submitted: December 18, 2018
- Operation: Air carrier
- Aircraft: N26514
- Make and model: Cessna 402C
- Aircraft serial: C4020344
- Aircraft time: 30,329 hours
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Rod
- Part number: 086210052
- Condition: Broken
- Location: Rt Wing Te Flap
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED RIGHT OUTBOARD FLAP DID NOT EXTEND. INSPECTION FOUND THE RIGHT OUTBOARD FLAP ACTUATING ROD BROKEN AT THREADS. ROD WAS REPLACED WITH NO FURTHER DEFECTS NOTED.
